Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suggest treatment for stress and anxiety

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9387 Questions
Question
WHAT CAUSES YOUR BODY TO FEEL LIKE IT IS ONE PLACE AND YOUR HEAD TO FEEL LIKE IT IS IN ANOTHER PLACE WITH YOUR THOUGHTS?
Posted Fri, 28 Feb 2014 in General Health
 
 
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Most probably stress or anxiety Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. I am glad you are off the medications and at the same time sorry to hear about the symptoms you are experiencing. The presentation expressed by you is commonly seen in a few conditions which I shall gladly list for you: -Stress disorder -Anxiety -Adult Attention Deficit Disorder These are the most common conditions that result in such a presentation, and I would request you to visit a doctor for the treatment of your presentation. But in most cases, the doctor prescribed anti-anxiety or anti-depressants ma'am. As these are the most effective medications to treat such a presentation, irrespective of the condition causing it. I hope you find my response helpful ma'am. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor